THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS

Bolthausen E, Götze F (1993)
ANNALS OF STATISTICS 21(4): 1692-1710.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A Berry-Esseen theorem for the rate of convergence of general nonlinear multivariate sampling statistics with normal limit distribution is derived via a multivariate extension of Stein's method. The result generalizes in particular Previous results of Bolthausen for one-dimensional linear rank statistics, one-dimensional results of van Zwet and Friedrich for general functions of independent random elements and provides convergence bounds for general multivariate sampling statistics without restrictions on the sampling proportions.
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF STATISTICS
Band
21
Ausgabe
4
Seite(n)
1692-1710
ISSN
PUB-ID

Zitieren

Bolthausen E, Götze F. THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS. 1993;21(4):1692-1710.
Bolthausen, E., & Götze, F. (1993). THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS, 21(4), 1692-1710.
Bolthausen, E., and Götze, F. (1993). THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS 21, 1692-1710.
Bolthausen, E., & Götze, F., 1993. THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS, 21(4), p 1692-1710.
E. Bolthausen and F. Götze, “THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS”, ANNALS OF STATISTICS, vol. 21, 1993, pp. 1692-1710.
Bolthausen, E., Götze, F.: THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS. ANNALS OF STATISTICS. 21, 1692-1710 (1993).
Bolthausen, E, and Götze, Friedrich. “THE RATE OF CONVERGENCE FOR MULTIVARIATE SAMPLING STATISTICS”. ANNALS OF STATISTICS 21.4 (1993): 1692-1710.